# SDR ASOA201706245090

- Difficulty date: June 24, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 29,656 hours, 21,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EMERGENCY LIGHTS ARE NOT WORKING. MX RESET AIRCRAFT POWER. EMERGENCY LIGHTS OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
